RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1992, Volume 4, Issue 3  


The behavior of automata in labyrinths
V. B. Kudryavtsev, Š. M. Ušćumlić, G. Kilibarda
3
Scheme complexity of discrete optimization
A. A. Markov
29
$T$-partitions of quasigroups and groups
M. M. Glukhov
47
On an encoding system constructed on the basis of generalized Reed–Solomon codes
V. M. Sidel'nikov, S. O. Shestakov
57
Random minimal coverings of sets
V. N. Sachkov
64
On the compatibility of a system of random comparisons
V. F. Kolchin
75
On the length of test automaton-realizable experiments with automaton labyrinths
G. Yu. Kudryavtsev
86
An asymptotic formula for the number of asymmetric graphs
A. S. Ambrosimov
101
Transportation polytopes with a minimal number of $k$-faces
M. K. Kravtsov
108
A lower bound on the complexity of information networks for a class of information search problems
È. È. Gasanov
118
Some classes of permutations with cycle lengths in a given set
A. L. Yakymiv
128
On Slupecki classes in the systems $P_k\times…\times P_l$
S. S. Marchenkov
135
Russo's formula for Poisson point fields and its applications
S. A. Zuev
149
Дискретная математика
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019